# SDR SWAA2014091531918

- Difficulty date: August 5, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 37,950 hours, 25,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: 5919571135
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD BUTTE DOOR AT INBD END OF AFT PIANO HINGE, DOOR CRACKED IN THE CORNER. REPAIRED DOOR IAW EA.
